Format

Send to:

Choose Destination
See comment in PubMed Commons below
Ital J Gastroenterol. 1995 Oct-Nov;27(8):436-8.

Canalicular cholestasis due to amiodarone toxicity. A definite diagnosis obtained by electron microscopy.

Author information

  • 1Clinica di Gastroenterologia e Cattedra di Citopatologia, Universit√† di Ancona, Italy.

Abstract

A case of jaundice due to canalicular cholestasis during amiodarone therapy is reported. A definite diagnosis was attained by ultrastructural evidence of a phospholipidosis pattern, a characteristic amiodarone-induced injury. Jaundice occurred within the third month of therapy. Serum bilirubin levels continued to increase in the two weeks following drug withdrawal. A slow decrease was observed in the following three months. Only four cases of jaundice associated with amiodarone therapy have been reported until now.

PMID:
8775470
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk